# SDR AU990027

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 68140133
- Condition: Cracked
- Location: Wing
- Component: Parten, P68B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD WING SPAR RIGHT AFT SPAR CAP ANGLE FOUND TO BE CRACKED IN THE AREA OUTBOARD OF THE RIGHT WING ATTACHMENT.  FOUND DURING INSPECTION IAW AD/P68/45 (SB/65).   PART TC:  6,062.
